# SDR USAA2009061591481

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 26,612 hours, 9,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3494
- Condition: Low Pressure
- Location: L2 Door
- Part time: 7,346 hours, 2,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1558 - CLT - EMERGENCY EGRESS SYSTEM - CAUTION LIGHTS ILLUMINATED ON FLIGHT ATTENDANT CIDS PANEL.  MAINTENANCE SERVICED L2 DOOR ASSIST CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00-991-029.
